# SDR ASAA2020110233502

- Difficulty date: November 2, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,817 hours, 8,624 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Receptacle
- Condition: Contaminated
- Location: Vbv Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND SHORT TIME FAULT "MSG NBR: 75-30451, THE VBV POSITION SIGNALS DISAGREE" SET ON FLIGHT LEG 3.  DEFERRED PER T/C 78273000.  GROUNDED-YES.  PERFORMED B737-900 FIM 75-32 TASK 803.  NO FAULTS PRESENT OR IN FAULT HISTORY.  BOTH VBV ACTUATORS AND HARNESSES J9 AND J10 TEST GOOD.  FOUND NYLON BRUSH STRAND STUCK IN EEC J10 RECEPTACLE.  STRAND REMOVED, NO OTHER FAULTS FOUND.  PERFORMED REPAIR CONFIRMATION, PER FIM 75-32 TASK 803.  OPERATIONS CHECKS GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL.
